Has anyone ever tried this combo? Did it work for you? My doc wants me to take Lexapro 10 mg for panic disorder and depression but I get sooo tired and told him that I'd need something more energizing to keep me going and get me off the couch, Wellbutrin XL works wonders in that regard. I haven't heard from the doc yet...maybe he thinks I'm crazy lol.
I am on that combination and it works great. I was taking Lexapro 20 mg with Wellbutrin and was fine. How long have you been on Lexapro? My doc started me out slow with a week of 5 mg then 10 mg and so on. I know jumping into 20 mg for me was exhausting. Best of luck.
I haven't started the Lexapro yet. Scared of all the side effects, I'm on Klonopin 1mg/day and it's fine but weak. Still get very anxious just not panic attacks. I can't sleep at night so the doc thinks Lexapro would calm me down even more.
I have a very stressful job and deal with clients all day so obviously being lethargic, sleepy, or even more overweight from that Lexapro is not an option ;)
Stay in touch - I'll let you know what the doc says.
Hey 425runner, I started the 10mg of Lexapro and 150mg of Wellbutrin about 3 weeks ago. The overwhelming fatigue and sleepiness was/is almost unbearable. I have also suffered lately from feeling severely out of touch with reality and my surroundings and not being able to focus on things at all, staring off into space. My husband says I am always in another world even when I am sitting right next to him. I'm feeling the depression has possibly worsened. Tell me, did you experience any of these other side effects when you started? I am considering coming off of it because of these terrible issues, but I am wondering if I should stick it out a little longer and see if things improve. Advice?
was considering this if the venlafaxine stops working with me in time. good to read peoples opinions / experiences with the combination. ni204 - give it some extra time if you can as the 4-6 week therapeutic window for antidepressants is a rough estimate sometimes, give a little longer possibly but if your not feeling any lighter in mood at all then speak to those involved with your care i'd say. It's like this owing to the severity of one's depression & due to possibly the somewhat random possibility that this choice of meds may, may not be the ones that work for you. Hang in there and be gentle with yerself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.